Skip to Main content Skip to Navigation


...
inria-00517175v1  Journal articles
Jinsan ChengSylvain LazardLuis PeñarandaMarc PougetFabrice Rouillier et al.  On the topology of real algebraic plane curves
Mathematics in Computer Science, Springer, 2010, 4 (1), pp.113-137. ⟨10.1007/s11786-010-0044-3⟩
hal-00907740v1  Journal articles
Milan Hladï­kDavid DaneyElias Tsigaridas. A filtering method for the interval eigenvalue problem
Applied Mathematics and Computation, Elsevier, 2011, 217 (12), pp.5236 - 5242. ⟨10.1016/j.amc.2010.09.066⟩
hal-00907534v1  Journal articles
Milan HladïkDavid DaneyElias Tsigaridas. Characterizing and Approximating Eigenvalue Sets of Symmetric Interval Matrices
Computers & Mathematics with Applications, Elsevier, 2011, 62 (8), pp.3152--3163. ⟨10.1016/j.camwa.2011.08.028⟩